MathSciNet Relay Station
MathSciNet bibliographic data
MR431747 (55 #4742) 65N30
Douglas, Jim, Jr.; Dupont, Todd A Galerkin method for a nonlinear Dirichlet problem. Math. Comp. 29 (1975), 689–696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement